Variational Principles for Self-Adjoint Hamiltonian Systems
Matematičeskie zametki, Tome 107 (2020) no. 4, pp. 633-636
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Hamiltonian system, estimates of eigenvalues.
@article{MZM_2020_107_4_a11,
author = {A. A. Vladimirov},
title = {Variational {Principles} for {Self-Adjoint} {Hamiltonian} {Systems}},
journal = {Matemati\v{c}eskie zametki},
pages = {633--636},
year = {2020},
volume = {107},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2020_107_4_a11/}
}
A. A. Vladimirov. Variational Principles for Self-Adjoint Hamiltonian Systems. Matematičeskie zametki, Tome 107 (2020) no. 4, pp. 633-636. http://geodesic.mathdoc.fr/item/MZM_2020_107_4_a11/
[1] F. Atkinson, Diskretnye i nepreryvnye granichnye zadachi, Mir, M., 1968 | MR
[2] A. A. Vladimirov, Matem. zametki, 101:4 (2017), 516–530 | DOI | MR
[3] F. Riss, B. Sekefalvi-Nad, Lektsii po funktsionalnomu analizu, Mir, M., 1979 | MR
[4] S. V. Kurochkin, Zh. vychisl. matem. i matem. fiz., 58:12 (2018), 2014–2025 | DOI